# SDR CALA2017071402188

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737-800
- Aircraft serial: 30855
- Aircraft time: 53,970 hours, 17,801 cycles
- Engine: Cfmint CFM567B262
- Engine time: 53,920 hours, 18,957 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE/FOD IN ENGINE, ENGINE HAD A SURGE/STALL ENGINE 2 BIRD WENT IN RIGHT  ENGINE N1 DROPPED 10 PERCENT BRIEFLY. BURNT SMELL.  EMERGENCY DECLARED.  FOUND 4 IGVS AT 07:00 POSITION DAMAGED. REPLACED THE ENGINE IAW WORK CARD 29-7100-1-0900 & 29-7100-1-4900.
